# SDR MASA2009112900339

- Difficulty date: November 29, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 27,164 hours, 25,385 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 1043 - HNL - OVERNIGHT.  CREW REPORTED AN INFANT LIFE VEST WAS MISSING.  MX INSTALLED A NEW LIFEVEST.
